# SDR 95ZZZW593

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24971
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fuse Pin
- Part number: 311N52111
- Condition: Cracked
- Location: Lt Strut
- Component: 311N50671
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK INSPECTION IAW SB 757-54-0020 EDDY CURRENT INSPECTION REVEALED CRACKED MIDSPAR STRAIGHT FUSE PIN ON LEFT STRUT.  REMOVED AND REPLACED CRACKED FUSE PIN.
